Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login

  Article Access Statistics

Year : 2019 | Volume:  32 | Issue Number:  4 | Page:  1289-1296

ORIGINAL ARTICLE

Pedicled perforator flaps for leg reconstruction
Keshk Tarek F, Rageh Tarek M, Talaab Ahmed A, Elragaby Hashem M R

Number of times this article was viewed 283
Number of times this article has been printed  from the site 7
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal